# SDR GTIA9700373

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Arm
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1606 - LEFT GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION ON TAKEOFF OUT OF EWR.  ACCOMPLISHED PROCEDURES PER QRH.  LIGHT EXTINGUISHED UPON LANDING AT MYR.  FOUND ACTUATING ARM NOT MAKING LT DOOR POSITION SWITCH. ADJUSTED ARM AND VERIFIED PROPER OPERATION OF SWITCH.  OPS CHECK GOOD IAW DC-9 MM 32-60-11.  (X)
